Sir I hv A Question That theres a patient having T Cell Mycosis Fungoides Stage 4, He Belongs from pakistan. He was suffering from temperature for month and than his WBC Reaches Upto 75 thousand than doctors use Infernal Injection. He Became Fine For While but again same happens . His Body was filled with pus .So Doctors Use Chemotherapy . 3 doses of chemotherapy were given than he was suffering from temprature againd and than doctors opinion for Lastet Cap (Etoposide CAP .50mg) After using these capsules patient rbc was decreased..than he was having cancer (sezary syndrome) in throat so doctor opinion for radiations . After 5 radiation he becomes fine but than his nose was closed than doctors opini
on for 30 radiations after radiations he is very weak his blood report is totally decreasing . doctors told for blood 750g blood was given to patient but its result was not very good and they are saying for blood again but patient is very weak after radiation he cant walk he cant move his legs freely due to weaknes kindly help us are these radiations side effects that his blood is decreased and not making in correct way kindly reply me as soon as posible and tell me about latest trearment
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.